Jump to content
ACN Latitudes Forums

Eyes Tic Caused Double Vision, please help!


Recommended Posts

Hi, my son did a couple times LENS therapy (biofeedback) in August, then he had constantly eyes tics with crossing his eyes. I wasn't sure if it because of the LENS he did or because of the peanut butter cereals he ate. But the food normally wouldn't cause him this much tics. The eyes crossing tics last for about 2 months. He now told me one of his eyes has double vision which he saw two images. If he wears eyeglasses, the second image may becomes lighter. I looked at his eyes, and felt that one of his eyes does not align properly as the other eye. I have scheduled an appt. with an eye doctor. Any ideas or thoughts will be greatly appreciated. I was thinking that even if he has therapy can adjust his eye alignment, the eyes tics will make his eye become worse again. Should he constantly wear eyeglasses. The eye with double vision is near sighted. Thank you so much for any ideas and thoughts and recommendation.

Link to post
Share on other sites

Hello joysyjoy, Did you son have eye tics before the LENS or only after? LENS is neurofeedback as far as I know. which I am a bit wary of after being advised not to use neurofeedback by our integrative physician years ago. Perhaps it is different now?

Biofeedback, not neurofeedback! was helpful for my son

 

I noticed you mentioned the peanut butter...I would think only a problem if a sensitivity or allergy exists

 

My son did have eye (rolling & blinking) tics before we had a TS diagnosis...eyeglasses really did help him with those

 

Some members here have previously reported eye tics and dairy allergy so not sure if you have checked that

 

I hope the tics are waning for him

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...